# SDR UALA2009111303539

- Difficulty date: November 11, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 55,432 hours, 19,452 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Wire Harness
- Part number: RDAM673636
- Condition: Frayed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R1 DOOR SLIDE HARNESS LOWER CENTER ATTACH POINT FRAYED.  REPLACED R1 DOOR SLIDE HARNESS.
